IEEE - Institute of Electrical and Electronics Engineers, Inc. - Global bifurcation of limit cycles in an integrable non-Hamiltonian system under polynomial perturbations

2011 Seventh International Conference on Natural Computation (ICNC)

Author(s): Xiao-Chun Hong ; Jian Huang ; Zhonghuan Cai
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 July 2011
Conference Location: Shanghai, China, China
Conference Date: 26 July 2011
Volume: 3
Page(s): 1,386 - 1,389
ISBN (CD): 978-1-4244-9952-6
ISBN (Electronic): 978-1-4244-9953-3
ISBN (Paper): 978-1-4244-9950-2
ISSN (CD): 2157-9555
ISSN (Electronic): 2157-9563
ISSN (Paper): 2157-9555
DOI: 10.1109/ICNC.2011.6022497
Regular:

Global bifurcation of limit cycles in a perturbed integrable non-Hamiltonian system is investigated using bifurcation method of limit cycles. The study reveals that, for the integrable... View More

Advertisement